American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 151 found      Go to page: 1 2 3 4 5 6

[91] Paul C. Eklof. A transfer theorem for nonstandard uniserials . Proc. Amer. Math. Soc. 114 (1992) 593-600. MR 1074751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Paul Seymour and Robin Thomas. An end-faithful spanning tree counterexample . Proc. Amer. Math. Soc. 113 (1991) 1163-1171. MR 1045600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] László Lempert and Lee A. Rubel. An independence result in several complex variables . Proc. Amer. Math. Soc. 113 (1991) 1055-1065. MR 1052577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Thomas Jech and Saharon Shelah. On a conjecture of Tarski on products of cardinals . Proc. Amer. Math. Soc. 112 (1991) 1117-1124. MR 1070525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] P. Komjáth. A second category set with only first category functions . Proc. Amer. Math. Soc. 112 (1991) 1129-1136. MR 1065086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Judith Roitman. $\omega!$ can be a nontrivial automorphism group . Proc. Amer. Math. Soc. 112 (1991) 623-628. MR 1059636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Haim Judah and Saharon Shelah. $Q$-sets, Sierpi\'nski sets, and rapid filters . Proc. Amer. Math. Soc. 111 (1991) 821-832. MR 1045594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Lee Stanley, Dan Velleman and Charles Morgan. $\omega\sb 3\omega\sb 1\to (\omega\sb 3\omega\sb 1,3)\sp 2$ requires an inaccessible . Proc. Amer. Math. Soc. 111 (1991) 1105-1118. MR 1049849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Wiesław Główczyński. Measures on Boolean algebras . Proc. Amer. Math. Soc. 111 (1991) 845-849. MR 1050019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] L. Brian Lawrence. The influence of a small cardinal on the product of a Lindel\"of space and the irrationals . Proc. Amer. Math. Soc. 110 (1990) 535-542. MR 1021211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] H. J. Prömel and B. Voigt. A partition theorem for $[0,1]$ . Proc. Amer. Math. Soc. 109 (1990) 281-285. MR 1007509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Alan Dow. Large compact separable spaces may all contain $\beta {\bf N}$ . Proc. Amer. Math. Soc. 109 (1990) 275-279. MR 1010799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Stephen Watson. A construction of a Dowker space . Proc. Amer. Math. Soc. 109 (1990) 835-841. MR 1019285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Tomek Bartoszyński and Haim Judah. On Sierpi\'nski sets . Proc. Amer. Math. Soc. 108 (1990) 507-512. MR 991689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Alan Dow. Two classes of Fr\'echet-Urysohn spaces . Proc. Amer. Math. Soc. 108 (1990) 241-247. MR 975638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Howard Becker. Cofinal families of compact subsets of an analytic set . Proc. Amer. Math. Soc. 106 (1989) 853-856. MR 976359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Winfried Just. Nowhere dense $P$-subsets of $\omega$ . Proc. Amer. Math. Soc. 106 (1989) 1145-1146. MR 976360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Alan Dow, Petr Simon and Jerry E. Vaughan. Strong homology and the proper forcing axiom . Proc. Amer. Math. Soc. 106 (1989) 821-828. MR 961403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Qi Feng. On weakly stationary sets . Proc. Amer. Math. Soc. 105 (1989) 727-735. MR 946635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Zoltán T. Balogh. On compact Hausdorff spaces of countable tightness . Proc. Amer. Math. Soc. 105 (1989) 755-764. MR 930252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Eric K. van Douwen, Kenneth Kunen and Jan van Mill. There can be $C\sp *$-embedded dense proper subspaces in $\beta\omega-\omega$ . Proc. Amer. Math. Soc. 105 (1989) 462-470. MR 977925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] László Fuchs and Saharon Shelah. Kaplansky's problem on valuation rings . Proc. Amer. Math. Soc. 105 (1989) 25-30. MR 929431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Saharon Shelah and Juris Steprāns. PFA implies all automorphisms are trivial . Proc. Amer. Math. Soc. 104 (1988) 1220-1225. MR 935111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] K. McAloon and J. P. Ressayre. Independent statements about finite stretchable structures . Proc. Amer. Math. Soc. 104 (1988) 603-610. MR 962836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] R. Michael Canjar. Mathias forcing which does not add dominating reals . Proc. Amer. Math. Soc. 104 (1988) 1239-1248. MR 969054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] A. Dow and T. J. Peters. Products and remote points: examples and counterexamples . Proc. Amer. Math. Soc. 104 (1988) 1296-1304. MR 969061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Howard Becker. Borel and analytic one-one parametrizations of the countable sets of reals . Proc. Amer. Math. Soc. 103 (1988) 929-932. MR 947685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Jaime Ihoda and Saharon Shelah. $Q$-sets do not necessarily have strong measure zero . Proc. Amer. Math. Soc. 102 (1988) 681-683. MR 929002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Maxim R. Burke and David H. Fremlin. A note on measurability and almost continuity . Proc. Amer. Math. Soc. 102 (1988) 611-612. MR 928989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Hans-Dieter Donder, Peter Koepke and Jean-Pierre Levinski. Some stationary subsets of $\mathcal{P}(\lambda)$ . Proc. Amer. Math. Soc. 102 (1988) 1000-1004. MR 934882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 151 found      Go to page: 1 2 3 4 5 6